On the theory of pseudo conformal maps

С. Бергман

Matematiceskij sbornik

  • Volume: 43, Issue: 1, page 79-96
  • ISSN: 0368-8666

How to cite


Бергман, С.. "On the theory of pseudo conformal maps." Matematiceskij sbornik 43.1 79-96. <http://eudml.org/doc/64807>.

author = {Бергман, С.},
journal = {Matematiceskij sbornik},
keywords = {Complex functions},
language = {ger},
number = {1},
pages = {79-96},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the theory of pseudo conformal maps},
url = {http://eudml.org/doc/64807},
volume = {43},

AU - Бергман, С.
TI - On the theory of pseudo conformal maps
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 1
SP - 79
EP - 96
LA - ger
KW - Complex functions
UR - http://eudml.org/doc/64807
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.